Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2002, Volume 72, Issue 1, Pages 3–10
DOI: https://doi.org/10.4213/mzm399
(Mi mzm399)
 

This article is cited in 4 scientific papers (total in 4 papers)

Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure

T. V. Azarnova

Voronezh State University
Full-text PDF (185 kB) Citations (4)
References:
Abstract: In this paper, we consider questions related to the structure of inverse matrices of linear bounded operators acting in infinite-dimensional complex Banach spaces. We obtain specific estimates of elements of inverse matrices for bounded operators whose matrices have a special structure. Matrices are introduced as special operator-valued functions on an index set. The matrix structure is described by the behavior of the given function on elements of a special partition of the index set. The method used for deriving the estimates is based on an analysis of Fourier series of strongly continuous periodic functions.
Received: 24.04.2000
Revised: 30.01.2001
English version:
Mathematical Notes, 2002, Volume 72, Issue 1, Pages 3–9
DOI: https://doi.org/10.1023/A:1019826518567
Bibliographic databases:
UDC: 517.984.3
Language: Russian
Citation: T. V. Azarnova, “Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure”, Mat. Zametki, 72:1 (2002), 3–10; Math. Notes, 72:1 (2002), 3–9
Citation in format AMSBIB
\Bibitem{Aza02}
\by T.~V.~Azarnova
\paper Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mzm399}
\crossref{https://doi.org/10.4213/mzm399}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1942577}
\zmath{https://zbmath.org/?q=an:1045.47010}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 3--9
\crossref{https://doi.org/10.1023/A:1019826518567}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000178299100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513951}
Linking options:
  • https://www.mathnet.ru/eng/mzm399
  • https://doi.org/10.4213/mzm399
  • https://www.mathnet.ru/eng/mzm/v72/i1/p3
  • This publication is cited in the following 4 articles:
    1. Krishtal I.A., “Wiener's Lemma: Pictures at an Exhibition”, Rev. Union Mat. Argent., 52:2 (2011), 61–79  mathscinet  zmath  isi  elib
    2. Balan R., Krishtal I., “An Almost Periodic Noncommutative Wiener's Lemma”, J. Math. Anal. Appl., 370:2 (2010), 339–349  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Dietmar Theis, The Optics Encyclopedia, 2007  crossref
    4. Dietmar Theis, digital Encyclopedia of Applied Physics, 2004  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:379
    Full-text PDF :203
    References:64
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025